Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The algebra of bounded analytic functions


Author: T. W. Gamelin
Journal: Bull. Amer. Math. Soc. 79 (1973), 1095-1108
MSC (1970): Primary 46J15, 30A98; Secondary 46J20, 30A40, 30A72, 30A82
DOI: https://doi.org/10.1090/S0002-9904-1973-13345-2
MathSciNet review: 0326398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Bounded analytic functions, Duke Math. J. 14 (1947), 1-11. MR 9, 24. MR 21108
  • 2. L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100-134. MR 12, 90; 13, 1138. MR 36318
  • 3. M. Behrens, The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains, Trans. Amer. Math. Soc. 161 (1971), 359-380. MR 435420
  • 4. L. Brown, A. Shields and K. Zeller, On absolutely convergent exponential sums, Trans. Amer. Math. Soc. 96 (1960), 162-183. MR 26 #332. MR 142763
  • 5. R. C. Buck, Algebraic properties of classes of analytic functions, Seminars on Analytic Functions, vol. II, Princeton University, 1957, pp. 175-188.
  • 6. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 #5186. MR 141789
  • 7. L. Carleson, Selected problems on exceptional sets, Van Nostrand Math. Studies, no. 13, Van Nostrand, Princeton, N. J., 1967. MR 37 #1576. MR 225986
  • 8. L. Carleson, The corona theorem, Proc. Fiftieth Scandanavian Congress (Oslo, 1968). Lecture Notes in Math., vol. 118, Springer, Berlin, 1970, pp. 121-132. MR 41 #8696. MR 264100
  • 9. I. Cnop, Spectral study of holomorphic functions with bounded growth, Ann. Inst. Fourier (Grenoble) 22 (1972), 293-309. MR 335854
  • 10. A. M. Davie, Bounded approximation by analytic functions, J. Approximation Theory 6 (1972), 316-319. MR 335821
  • 11. A. M. Davie, T. Gamelin and J. Garnett, Distance estimates and pointwise bounded density, Trans. Amer. Math. Soc. 175 (1973), 37-68. MR 313514
  • 12. J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 14, 69. MR 48787
  • 13. S. Fisher, On Schwarz's lemma and inner functions, Trans. Amer. Math. Soc. 138 (1969), 229-240. MR 39 #1651. MR 240302
  • 14. S. Fisher, The moduli of extremal functions, Michigan Math. J. 19 (1972), 179-183. MR 306506
  • 15. T. Gamelin, Localization of the corona problem, Pacific J. Math. 34 (1970), 73-81. MR 43 #2482. MR 276742
  • 16. T. Gamelin, Extremal problems in arbitrary domains, Michigan Math. J. 20 (1973), 3-11. MR 310645
  • 17. T. Gamelin, The Shilov boundary of H, Amer. J. Math. (to appear). MR 385576
  • 18. T. Gamelin, Iversen's theorem and fiber algebras, Pacific J. Math. 46 (1973), 389-414. MR 343039
  • 19. T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 410387
  • 20. T. Gamelin, Lectures on H, La Plata Notas de Matemática No. 21 (1972).
  • 21. T. Gamelin, Uniform algebras on plane sets, Proc. Sympos. of Approximation Theory, Austin, Texas; Academic Press, New York (to appear). MR 338784
  • 22. T. Gamelin and J. Garnett, Distinguished homomorphisms and fiber algebras, Amer. J. Math. 42 (1970), 455-474. MR 303296
  • 23. P. Garabedian, Schwarz's lemma and the Szegö kernel function, Trans. Amer. Math. Soc. 67 (1949), 1-35. MR 11, 340. MR 32747
  • 24. J. Garnett, Vitushkin's localization operator, Indiana Univ. Math. J. 20 (1971), 905-907. MR 404632
  • 25. J. Garnett, Analytic capacity and measure, Lecture Notes in Math., vol. 297, Springer-Verlag, Berlin and New York, 1972. MR 454006
  • 26. S. Ja. Havinson, Analytic capacity of sets, joint nontrivialitv of various classes of analytic functions, and the Schwarz lemma in arbitrary domains, Mat. Sb. 54 (96) (1961), 3-50; English transl., Amer. Math. Soc. Transl. (2) 43 (1964), 215-266. MR 25 # 182. MR 136720
  • 27. D. Hejhal, Linear extremal problems for analytic functions, Acta Math. 128 (1972), 91-122. MR 382625
  • 28. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 29. K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74-111. MR 35 #5945. MR 215102
  • 30. L. Hörmander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc. 73 (1967), 943-949. MR 37 #1977. MR 226387
  • 31. S. Kakutani, Rings of analytic functions. Lectures on functions of a complex variable, Univ. of Michigan Press, Ann Arbor, 1955, pp. 71-83. MR 16, 1125. MR 70060
  • 32. J. Kelleher and B. A. Taylor, An application of the corona theorem to some rings of entire functions, Bull. Amer. Math. Soc. 73 (1967), 246-249. MR 34 #6096. MR 206277
  • 33. J. Kelleher and B. A. Taylor, Finitely generated ideals in rings of analytic functions, Math. Ann. 193 (1971), 225-237. MR 302934
  • 34. R. M. Range, A small boundary for H, Proc. Amer. Math. Soc. 32 (1972), 253-255. MR 44 #7300. MR 290115
  • 35. W. W. Rogosinski and H. S. Shapiro, On certain extremum problems for analytic functions, Acta Math. 90 (1953), 287-318. MR 15, 516. MR 59354
  • 36. H. Royden, The boundary values of analytic and harmonic functions, Math. Z. 78 (1962), 1-24. MR 25 #2190. MR 138747
  • 37. L. Rubel, Lectures on vector spaces of analytic functions, Symposia on theoretic physics and mathematics (Madras, India), Plenum Press, New York, 1969, pp. 191-269. MR 444970
  • 38. L. Rubel, Bounded convergence of analytic functions, Bull. Amer. Math. Soc. 77(1971), 13-24. MR 42 #5025. MR 270132
  • 39. L. Rubel and J. Ryff, The bounded weak-star topology and the bounded analytic functions, J. Functional Analysis 5 (1970), 167-183. MR 40 #7788. MR 254580
  • 40. L. Rubel and A. Shields, The space of bounded analytic functions on a region, Ann. Inst. Fourier (Grenoble) 16 (1966), fasc. 1, 235-277. MR 33 #6440. MR 198281
  • 41. W. Rudin, Essential boundary points, Bull. Amer. Math. Soc. 70(1964), 321-324. MR 28 #3167. MR 159951
  • 42. D. Sarason, Algebras of functions on the unit circle, Bull. Amer. Math. Soc. 79 (1973). 286-299. MR 324425
  • 43. E. Smith, The Garabedian function of an arbitrary compact set, Pacific J. Math. (to appear). MR 357770
  • 44. E. L. Stout, Two theorems concerning functions holomorphic on multiply connected domains, Bull. Amer. Math. Soc. 69 (1963), 527-530. MR 27 #275. MR 150274
  • 45. M. Tsuji, Potential theory in modern function theory, Maruzen, Tokyo, 1959. MR 114894
  • 46. M. Weiss, Cluster sets of bounded analytic functions from a Banach algebraic viewpoint, Ann. Acad. Sci. Fenn. Ser. AI No. 367 (1965), 14 pp. MR 35 #379. MR 209481
  • 47. L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241-269. MR 40 #5884. MR 252665

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J15, 30A98, 46J20, 30A40, 30A72, 30A82

Retrieve articles in all journals with MSC (1970): 46J15, 30A98, 46J20, 30A40, 30A72, 30A82


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13345-2

American Mathematical Society